# SDR IXXA110059O

- Difficulty date: September 3, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,393 hours, 19,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Part time: 77,393 hours, 19,722 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTUIN, FOUND EMERGENCY FLASHLIGHT INOPERATIVE.  MX REPLACED BATTERY IAW MM 33-50-0.
